# SDR IPXA11669734

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T480014
- Part serial: TX3486R
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ETOP DIV - AT 30,000 R FWD WINDSCREEN STARTED ARCING IN LWR CTR SECTION.  ARCING VERY QUICKLY PROGRESSED TO A GROWING RED EMBER WHICH THEN SPREAD ALONG LOWER LT OF WINDSCREEN, AT WHICH POINT WE SECURED POWER TO RT FWD WINDSCREEN. ARCING STOPPED, RED EMBERS DIMINISHED. LANDED AT NEAREST AIRPORT.  WINDSHIELD HAD DEFORMITY IN LOWER CTR SEC.  R & R R-1 WINDOW IAW M/M 56-11-01-4. REVERSED DMP.
